| Model Number |
15 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No additional patient information has been provided by the customer.Patient fields in which information was not provided were intentionally left blank.Stryker performed a clinical review of the reported event, including a review of the device's electronic logs and determined that the device use did not contribute to the outcome of the patient.Stryker evaluated the customer's device and was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device gave an energy error fault while being used to deliver defibrillation therapy to a patient.The patient involved in the reported event is deceased.